Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote makes depression worse ?

Posted by Elizabeth on December 12, 1999, at 23:27:16

In reply to Depakote makes depression worse ?, posted by Scott L. Schofield on December 12, 1999, at 14:47:34

> I seem to get more depressed when I take more than 1000 mg/day of Depakote.
> Has anyone experienced anything like this? If so, did a lower dosage provide the effect you were looking for? Did raising the dosage higher cause the worsened depression to disappear?


I didn't experience this myself when I tried Depakote, but I have certainly heard of it happening to others. Can I ask if you've had a serum level since increasing the dose, and what was your level when you were taking 1000mg?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:16772